# SDR ASAA0040080

- Difficulty date: May 31, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rib
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED C-CHECK, THE NR 2 ENGINE INBOARD THRUST REVERSER FIFTH RIB WAS FOUND TO BE BENT AND SCRATCHED.  REPAIRED PER EA 7830-01112.  (M)
